It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: fosamax reaction

Re: fosamax reaction

[ Back to Messages ]

Message

Posted by mary on July 15, 2000 at 11:56:40:

In Reply to: fosamax reaction posted by barbara on May 11, 2000 at 00:06:25:

: yesis anyone having side effects to fosamax. I am having chest discomfort and anxiety feelings Please respond
i had terrible side effects after taking fosamax only 1 week. diarrhea, loose stools, severe esophogeal reflux, heartburn. almost went to er for chest discomfort. i would rather crawl on the floor with fractures than take another fosamax. i am angry that merck was allowed to market to market this drug



Follow Ups




All times are GMT -7. The time now is 03:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!